A dispersive regularization for the modified Camassa-Holm equation

YU GAO Lei Li Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05010

SIAM J. Math Anal, 50, 2807-2838, 2018
No abstract uploaded!
peakon interaction, dispersive limit, nonuniqueness, correct speed of singularity, selection principle, weak solutions
[ Download ] [ 2019-05-11 23:50:40 uploaded by jianguo ] [ 117 downloads ] [ 0 comments ]
@inproceedings{yu2018a,
  title={A dispersive regularization for the modified Camassa-Holm equation},
  author={YU GAO, Lei Li, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511235040299670342},
  booktitle={SIAM J. Math Anal},
  volume={50},
  pages={2807-2838},
  year={2018},
}
YU GAO, Lei Li, and Jian-Guo Liu. A dispersive regularization for the modified Camassa-Holm equation. 2018. Vol. 50. In SIAM J. Math Anal. pp.2807-2838. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511235040299670342.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved